C. Abdallah, P. Dorato, F. Perez, and D. Docampo, "Controller synthesis for a class of interval plants", Automatica, 1995, Vol. 31, No. 2, pp. 341-343.

In the paper, the authors consider an object ( plant) with a single input $u$ ( control) and a single output $x$ ( state) that is described by a differential equation $${d^nx\over dt^n}+b_{n-1}{d^{n-1}x\over dt^{n-1}}+...+b_0= {d^mu\over dt^m}+a_{m-1}{d^{m-1}u\over dt^{m-1}}+...+a_0,$$ in which there is only one source of uncertainty in the coefficients $a_i$ and $b_j$: a parameter $p$ whose value is unknown (but known to belong to an interval $[p^-,p^+]$) that influences the coefficients: $a_i=a^{(0)}_i+a^{(1)}_i\cdot p$ and $b_j=b^{(0)}_j+b^{(1)}_j\cdot p$ (the values $p^-$, $p^+$, $a^{(0)}_i$, $a^{(1)}_i$, $b^{(0)}_j$, and $b^{(1)}_j$ are known).

The author describes how, given such a system, one can synthesize a controller (i.e., an equation that describes $u$ in terms of $x$) that guarantees the stability of the resulting system of two differential equations for all possible value of the parameter $p\in [p^-,p^+]$.